# SDR SIMA20140606006

- Difficulty date: June 6, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DENTED NEAR AFT EDGE, 9 INCHES ABOVE AFT LOWER CORNER.  MAIN DOOR DENTED NEAR AFT EDGE, 9 INCHES ABOVE AFT LOWER CORNER FOUND TO BE ACCEPTED AS IS IAW ERS-EM-5200-159.  SEE TURNOVER FOR DETAILS.
